Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Chest tightness, palpitations, need to clear throat constantly, tired, dizzy

I have to constantly clear my throat . My chest feels tight and I have heart palpitations most of the day. Sometimes all day. My docotor put me on metopropal (I know its spellled wrong) and just puts it to the waistside and does not think it is a big deal. It makes me fee VERY tired and dizzy sometimes. To me, it seems as though your heart should not be doing this all the time and the clearing of my throat and flem is constant. I am always tired. I am 44 female
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
Get a chest XRAY done , is it associated with sputum or not ?

I recommend you to start with antibiotics and drink plenty of water avoid oily foods and soft drinks .you should do gargles and take some green tea I recommend to have a proper clinical examination.
Hope it helps
Dr imran
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor